University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Dynamics of a neutral delay equation for an insect population with long larval and short adult phases

Gourley, SA and Kuang, Y (2009) Dynamics of a neutral delay equation for an insect population with long larval and short adult phases JOURNAL OF DIFFERENTIAL EQUATIONS, 246 (12). 4653 - 4669. ISSN 0022-0396

[img]
Preview
PDF
yang5submitted.pdf - Accepted Version

Download (193Kb)
Item Type: Article
Additional Information: NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Differential Equations. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Differential Equations, 246(12), June 2009, DOI 10.1016/j.jde.2008.11.018.
Uncontrolled Keywords: Science & Technology, Physical Sciences, Mathematics, Neutral delay equation, Population model, Iteration method, Global stability, PERIODICAL CICADAS, MODELS
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 08 Mar 2012 11:39
Last Modified: 23 Sep 2013 19:18
URI: http://epubs.surrey.ac.uk/id/eprint/294655

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800